# SDR LR7A9934

- Difficulty date: April 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Part number: 37234919
- Condition: Corroded
- Location: Bs 357-517
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK/BRIDGING INSPECTION PER HC05297, FOUND FS 357 TO 517 LT CHINE CAP CORRODED.  REPLACED CHINE CAP IAW SMP 583 52-60 AND DWG 372342.  NR 190.
